# SDR 2002FA0000857

- Difficulty date: May 15, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N412ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8643
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3827
- Condition: Cracked
- Location: Magneto
- Part time: 1,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO ROTOR GEAR FOUND CRACKED ON INSPECTION.
